About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 696074, 7 pages
http://dx.doi.org/10.1155/2013/696074
Research Article

Saddle-Node Heteroclinic Orbit and Exact Nontraveling Wave Solutions for (2+1)D KdV-Burgers Equation

School of Sciences, Southwest University of Science and Technology, Mianyang 621010, China

Received 21 September 2012; Accepted 8 December 2012

Academic Editor: de Dai

Copyright © 2013 Da-Quan Xian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. S. Johnson, “A non-linear equation incorporating damping and dispersion,” Journal of Fluid Mechanics, vol. 42, pp. 49–60, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. van Wijngaarden, “One-dimensional flow of liquids containing small gas bubbles,” Annual Review of Fluid Mechanics, vol. 4, pp. 369–396, 1972. View at Publisher · View at Google Scholar
  3. G. Gao, “A theory of interaction between dissipation and dispersion of turbulence,” Scientia Sinica A, vol. 28, no. 6, pp. 616–627, 1985. View at Zentralblatt MATH · View at MathSciNet
  4. W. X. Ma, “An exact solution to two-dimensional Korteweg-de Vries-Burgers equation,” Journal of Physics A, vol. 26, no. 1, pp. L17–L20, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. B. Li and M. L. Wang, “Travelling wave solutions to the two-dimensional KdV-Burgers equation,” Journal of Physics A, vol. 26, no. 21, pp. 6027–6031, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Zhang, “Soliton-like solutions for the (2+1)-dimensional nonlinear evolution equation,” Communications in Theoretical Physics, vol. 32, no. 2, pp. 315–318, 1999. View at MathSciNet
  7. E. G. Fan and H. Q. Zhang, “A note on the homogeneous balance method,” Physics Letters A, vol. 246, pp. 403–406, 1998. View at Publisher · View at Google Scholar
  8. S. Y. Lou and G. J. Ni, “The relations among a special type of solutions in some (D+1)-dimensional nonlinear equations,” Journal of Mathematical Physics, vol. 30, no. 7, pp. 1614–1620, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  9. X.-Y. Tang and S.-Y. Lou, “Folded solitary waves and foldons in (2+1) dimensions,” Communications in Theoretical Physics, vol. 40, no. 1, pp. 62–66, 2003. View at MathSciNet
  10. E. J. Parkes and B. R. Duffy, “Travelling solitary wave solutions to a compound KdV-Burgers equation,” Physics Letters A, vol. 229, no. 4, pp. 217–220, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Elgarayhi and A. Elhanbaly, “New exact traveling wave solutions for the two-dimensional KdV-Burgers and Boussinesq equations,” Physics Letters A, vol. 343, no. 1–3, pp. 85–89, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Molabahrami, F. Khani, and S. Hamedi-Nezhad, “Soliton solutions of the two-dimensional KdV-Burgers equation by homotopy perturbation method,” Physics Letters A, vol. 370, no. 5-6, pp. 433–436, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. L. Chen and D. Q. Xian, “Periodic wave solutions for the Klein-Gordon-Zakharov equations,” Acta Mathematicae Applicatae Sinica. Yingyong Shuxue Xuebao, vol. 29, no. 6, pp. 1139–1144, 2006. View at MathSciNet
  14. D. Q. Xian, “New exact solutions to a class of nonlinear wave equations,” Journal of University of Electronic Science and Technology of China, vol. 35, no. 6, pp. 977–980, 2006. View at MathSciNet
  15. D.-Q. Xian and H.-L. Chen, “Symmetry reduced and new exact non-traveling wave solutions of potential Kadomtsev-Petviashvili equation with p-power,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1340–1349, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J.-H. He, “Periodic solutions and bifurcations of delay-differential equations,” Physics Letters A, vol. 347, no. 4–6, pp. 228–230, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Dai and D. Xian, “Homoclinic breather-wave solutions for Sine-Gordon equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, pp. 3292–3295, 2009.
  18. Z. Dai, D. Xian, and D. Li, “Homoclinic breather-wave with convective effect for the (1+1)- dimensional boussinesq equation,” Chinese Physics Letters, vol. 26, no. 4, Article ID 040203, 2009.
  19. Z. Dai, Z. Li, Z. Liu, and D. Li, “Exact homoclinic wave and soliton solutions for the 2D Ginzburg-Landau equation,” Physics Letters A, vol. 372, no. 17, pp. 3010–3014, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. D. Xian and Z. Dai, “Application of exp-function method to potential kadomtsev-petviashvili equation,” Chaos, Solitons and Fractals, vol. 42, pp. 2653–2659, 2009.
  21. G.-C. Xiao, D.-Q. Xian, and X.-Q. Liu, “Application of exp-function method to Dullin-Gottwald-Holm equation,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 536–541, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X.-Q. Liu and S. Jiang, “The sec q- tanh q-method and its applications,” Physics Letters A, vol. 298, no. 4, pp. 253–258, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. K. Liu and S. D. Liu, Solitary wave and turbulence, Shanghai Scientifc and Technological Education, Shanghai, China, 1994.
  24. S. K. Liu and S. D. Liu, Nonliner Equations in Physics, Peking University, Beijing, China, 2000.
  25. M. Wang, X. Li, and J. Zhang, “The (G/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet